Reduction of differential equations and conditional symmetry
Abstract
We determine conditions under which partial differential equations are reducible to equations with a smaller number of independent variables and show that these conditions are necessary and sufficient in the case of a single dependent variable.Downloads
Published
25.05.1996
Issue
Section
Research articles
How to Cite
Zhdanov, R. Z., and I. M. Tsifra. “Reduction of Differential Equations and Conditional Symmetry”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 5, May 1996, pp. 595-02, https://umj.imath.kiev.ua/index.php/umj/article/view/5292.